# SDR ABXA030074

- Difficulty date: February 18, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 79,112 hours, 25,718 cycles
- Engine: Pwa JT3D7
- Engine time: 71,019 hours, 23,593 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Part time: 1,059 hours, 654 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUTDOWN DUE TO LOSS OF OIL QUANTITY AND OIL PRESSURE, AT 1100Z WINDMILLING, OIL PRESSURE 3 PSI, N2 30 PERCENT.  REMOVED AND REPLACED THE NR 4 ENGINE IAW DC-8 MM AND ABX WORK PACK 600166755.
